# SDR UPS99228741

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHT OVER FWD ENTRY DOOR INOP.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECK NORMAL PER MM 33-50-01.  A/C OK FOR SERVICE.
